# SDR SCNA20240604249

- Difficulty date: May 7, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-8
- Aircraft serial: 32739
- Aircraft time: 53,492 hours, 26,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SLAT #8 ACTUATOR TO SLAT ATTACH POINT SKIN WITH CRACK. REPAIRED RH WING SLAT#8 SKIN SECTION FROM SLAT STA 442.595 TO SLAT STA 460-345 LWL SECTION DUE TO CRACK IAW B737-800 SRM 57-42-01-2R-8 RERPAIR 8 ALTERNATIVE 1 PARA 4.F.FIG 202.
